MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05
Catalog Number 90620US
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that there was a light malfunction with the duo headlight 2 bay system - us (90620us).The light would "flicker" due to the top cooling fan not working.The duo headlight would operate normally for the first ten minutes, then proceed to ¿flicker¿ when the module became hot.It was reported that there was no delay in surgery as a replacement device was available for use.No patient injury was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: d4 (udi#), d9, g3, g6, h2, h3, h11.The duo headlight 2 bay system - us (90620us) was returned for evaluation.Failure analysis - the suspected duo headlight 2 bay system was received in used condition.Evaluation of the duo headlight identified that the headlight power cord connector pin was broken off.The power cord has been replaced to correct the issue.The unit passed all tests.Root cause analysis - the reported complaint was confirmed.It was determined that the issue was most likely due to rough handling/environmental damage.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
DUO HEADLIGHT 2 BAY SYSTEM - US
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19487243
Report Number3006697299-2024-00077
Device Sequence Number15649755
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90620US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown